# SDR C77A20130616011

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 17103162401
- Condition: Chafed
- Location: Zone 400
- Part time: 15,470 hours, 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON FWD SUPPORT BRACKET HAS CHAFE DAMAGE ON INBD AND OTBD SIDES.   BLENDED DAMAGED AREA IAW SRM 51-10-03.
